# SDR DALA201902154102

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 46,433 hours, 24,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Bent
- Location: Frame 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT CROSS BEAM LOCATED AT FR 25 BTW STR 38L TO STR 41R IN FWD CARGO COMPARTMENT, REPLACED CROSS BEAM LOC AT FR.25 BTW STR.38L TO STR.41R IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-72-11 AND DWG D53230808
